# SDR SWAA2023041914733

- Difficulty date: March 9, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 65,158 hours, 33,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER CUTOUT. AFT LOWER SKIN DOUBLER IS CRACKED<[01] STARTED REMOVING EXTERNAL GROUND POWER CUTOUT AFT LOWER SKIN IAW SRM 51-40-02-0G-0;[02] AUDIT CW
